# SDR QXEA2025042300151

- Difficulty date: April 14, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 11 FLOOR SEAT TRACK APPEARS TO HAVE CORROSION AT END OF TRACK AT FR 19. REPAIRED SEAT TRACK IAW ETD2025-170-905282.
